# SDR REXA2022072001618

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 601R3200485S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE ANGLE AT FS333.0 CORRODED BETWEEN STGR 22R AND 24R.	REMOVED AND REPLACED FRAME FS333.0 SPLICE ANGLE WITH NEW BETWEEN STGRS 23L AND 23R PER CRJ 200 SRM 51-42-21 AND 51-42-06.
